How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I got diareherra 3 days ago, and my poo is a dark leading

Customer Question

hey there i got diareherra 3 days ago , and my poo is a dark green leading into it i had a couple of days, where my water intake was low and a i swaolled some freshwater lake water
JA: Any recent injuries? How long have you been dealing with the swelling?
Customer: no injuries
JA: Anything else in your medical history you think the doctor should know?
Customer: nah
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 2 months ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.

Customer: replied 2 months ago.
what do you think
Expert:  Dr. Arun Phophalia replied 2 months ago.

The green bowel motions are due to increased movements of the intestines. This does not let the bile salts to get enough time to be digested. Please read this;

http://www.mayoclinic.org/symptoms/green-stool/basics/causes/sym-20050708

Following measures are likely to be helpful or diarrhea:

1) PeptoBismol

2) Lomotil; may only be given if the diarrhea is vigorous.

3) Gatorade / Pedialyte

4) Plenty of fluids

5) BRAT diet; banana, rice, applesauce, toast. Vegetable broths / vegetable soups, coconut water also can help.

6) Probiotics

The primary aim is prevention of dehydration and electrolyte imbalance. If the diarrhea loss of fluids is too much or you are unable to drink enough liquids; you may need antibiotics and / or intravenous fluids. In that case you may need to got to ER.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.